Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 67, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Aug 20, 2015, 3:27 AM CDT for Cameron County, Hidalgo County, Willacy County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2015, 3:27 AM CDT (08:27 UTC)
- Expired
- Aug 20, 2015, 4:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
Counties Cameron County, TX, Hidalgo County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 50 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 8.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2912 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
881
WUUS54 KBRO 200827
SVRBRO
TXC061-215-489-200930-
/O.NEW.KBRO.SV.W.0067.150820T0827Z-150820T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
327 AM CDT THU AUG 20 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMERON COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN HIDALGO COUNTY IN SOUTH CENTRAL TEXAS...
WILLACY COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 430 AM CDT
* AT 326 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAIN WITH DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PORT MANSFIELD AIRPORT TO NEAR LOS
INDIOS...AND MOVING EAST TO SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
PHARR...HARLINGEN...WESLACO...SAN JUAN...SAN BENITO...ALAMO...
DONNA...MERCEDES...RAYMONDVILLE AND LA FERIA.
THIS INCLUDES US HIGHWAY 83 BETWEEN MILE MARKERS 866 AND 896.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2603 9766 2608 9825 2661 9799 2660 9744
2649 9741 2651 9742 2645 9746 2647 9740
2644 9741 2644 9740 2641 9745 2634 9734
2591 9753
TIME...MOT...LOC 0826Z 293DEG 58KT 2652 9748 2597 9778
$$
TORRES1 follow-up statement
027
WWUS54 KBRO 200918
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
418 AM CDT THU AUG 20 2015
TXC061-215-489-200930-
/O.CON.KBRO.SV.W.0067.000000T0000Z-150820T0930Z/
CAMERON TX-HIDALGO TX-WILLACY TX-
418 AM CDT THU AUG 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CAMERON...SOUTHEASTERN HIDALGO AND WILLACY COUNTIES...
AT 417 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 21 MILES EAST
OF HARLON BLOCK SPORTS COMPLEX TO 30 MILES SOUTHEAST OF SOUTH
POINT...MOVING EAST TO SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...WESLACO...SAN BENITO...DONNA...MERCEDES...RAYMONDVILLE...
LA FERIA...ELSA...LOS FRESNOS AND PROGRESO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2607 9818 2661 9789 2660 9744 2649 9741
2651 9742 2645 9746 2647 9740 2644 9741
2644 9740 2641 9745 2634 9734 2591 9753
2603 9766
TIME...MOT...LOC 0917Z 293DEG 58KT 2620 9666 2565 9696
$$
TORRESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 12:23 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 20, 12:23 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1223 AM CDT THU AUG 20 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...CONVECTION CURRENTLY DEVELOPING IN THE VICINITY OF MFE. PREVIOUS DISCUSSION FOLLOWS: MORE ACTIVE PATTERN NEXT 24 HOURS AND THUNDERSTORM ACTIVITY INCREASES. THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP OVERNIGHT TO THE WEST...WITH SOME ACTIVITY POSSIBLE INTO KMFE JUST BEFORE SUNRISE. MORE ACTIVITY EXPECTED DURING THE DAY...WITH SEABREEZE AND OUTFLOW BOUNDARIES BECOMING ACTIVE. HAVE ALREADY ADDED TEMPO TSRA FOR TOMORROW...AND WILL PROBABLY NEED TO GO PREDOMINANT RAIN ONCE THE SHOWERS START TO SHOW UP. && .PREV DISCUSSION... /ISSUED 636 PM CDT WED AUG 19 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...MORE ACTIVE PATTERN NEXT 24 HOURS AND THUNDERSTORM ACTIVITY INCREASES. THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP OVERNIGHT TO THE WEST...WITH SOME ACTIVITY POSSIBLE INTO KMFE JUST BEFORE SUNRISE. MORE ACTIVITY EXPECTED DURING THE DAY...WITH SEABREEZE AND OUTFLOW BOUNDARIES BECOMING ACTIVE. HAVE ALREADY ADDED TEMPO TSRA FOR TOMORROW...AND WILL PROBABLY NEED TO GO PREDOMINANT RAIN ONCE THE SHOWERS START TO SHOW UP. PREV DISCUSSION... /ISSUED 336 PM CDT WED AUG 19 2015/ SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/...SHOULD REMAIN QUIET THROUGH TONIGHT WITH INCREASING RAIN CHANCES ACROSS THE AREA THROUGH THE DAY THURSDAY AND THURSDAY NIGHT. THE ENTIRE AREA REMAINS AT RISK FOR GENERAL THUNDERSTORMS. A WEAK INVERTED TROUGH OR MID LEVEL LOW WILL HOVER OVERHEAD...CONTRIBUTING TO LOCAL INSTABILITY. A FRONT WILL MOVE INTO CENTRAL TEXAS AND MOISTURE POOLING WILL PROVIDE THE INGREDIENTS FOR HIGHER RAIN CHANCES. PWAT VALUES WILL REMAIN ELEVATED NEAR TWO INCHES. NOT EXPECTING MORE THAN AN INCH OR TWO OF RAIN FOR MOST AREAS THAT RECEIVE RAIN...BUT THE POTENTIAL IS THERE FOR BRIEF HEAVY DOWNPOURS THAT END UP DELIVERING SLIGHTLY HIGHER AMOUNTS OF RAIN. HIGH TEMPERATURES THURSDAY SHOULD BE MODERATED DOWN A FEW DEGREES WITH INCREASED CLOUD COVER AND RAIN IN THE AREA. LONG TERM /FRIDAY THROUGH WEDNESDAY/...THE BROAD WEAKNESS IN THE 500 MB RIDGING WILL START TO WEAKEN OVER THE WEEKEND. THIS WILL ALLOW THE 500 MB RIDGE AXIS TO REBUILD OVER TX AND THE SOUTH CENTRAL PLAINS STATES NEXT WEEK WITH GENERALLY LOWER DEEP LAYER MOISTURE VALUES EXPECTED THROUGH MIDWEEK. THE 1000-500 MB THICKNESS VALUES WILL START TO INCREASE NEXT WEEK AS THE 500 MB RIDGING REBUILDS WHICH WILL ALLOW THE HIGH TEMPS TO WARM BACK UP CLOSE TO OR EXCEEDING NUMERICAL GUIDANCE THROUGH NEXT WED. THE MEX FORECAST TEMPS IN THE LONGER RANGE ARE A BIT WARMER VERSUS THE ECMWF NUMBERS AND WILL LEAN MORE TOWARDS THESE FOR THE LONGER TERM. WPC/NHC FORECAST POINTS SHOW DANNY PUSHING NEAR HISPANOLA AROUND 8/25-26. DEEP SOUTH TX RESIDENTS SHOULD CHECK IN WITH THE LATEST STATEMENTS/OUTLOOKS FROM NHC CONCERNING THE PROGRESS OF SYSTEM OVER THE NEXT SEVERAL DAYS. MARINE.../TONIGHT THROUGH THURSDAY NIGHT/...EXPECT MODERATE WINDS AND SEAS ALONG THE LOWER TEXAS COAST...AS HIGH PRESSURE OVER THE GULF OF MEXICO INTERACTS WITH LOWER PRESSURE INLAND. FRIDAY THROUGH MONDAY...THE PGF WILL START TO WEAKEN SOMEWHAT THIS WEEKEND INTO EARLY NEXT WEEK WHICH WILL MAINTAIN FAIRLY LOW WINDS AND SEAS THROUGH NEXT MONDAY. NO SCA CONDITIONS EXPECTED AT THIS TIME. .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Aug 19, 4:02 PM CDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 402 PM CDT WED AUG 19 2015 TXZ248>257-202115- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 402 PM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES OF 105 TO 115 WILL CONTINUE FOR HIDALGO COUNTY THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE DAY THURSDAY AND AGAIN ON FRIDAY. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. HEAT INDEX READING OF 105 TO 111 DEGREES ARE EXPECTED AGAIN OVER THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-202115- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 402 PM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 20, 1:06 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
106 AM CDT THU AUG 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM FLASH FLOOD MISSION 26.21N 98.32W
08/20/2015 HIDALGO TX LAW ENFORCEMENT
MISSION POLICE DEPARTMENT REPORTS FLOOD WATERS UP TO
CAR TIRES THROUGHOUT MUCH OF THE CITY OF MISSION.
&&
EVENT NUMBER BRO1500122
TOMASELLILocal storm report, Aug 20, 1:32 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
132 AM CDT THU AUG 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG MISSION 26.21N 98.32W
08/20/2015 HIDALGO TX LAW ENFORCEMENT
MISSION POLICE DEPARTMENT REPORTS POWERLINES DOWN DUE
TO STRONG WINDS AT INSPIRATION AND FM 495 AND AT 1413
DOHERTY. ALSO BIG TREE BRANCHES DOWN AT INSPIRATION AND
FM 495.
&&
EVENT NUMBER BRO1500123
TOMASELLILocal storm report, Aug 20, 1:52 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
152 AM CDT THU AUG 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 AM TSTM WND DMG PHARR 26.18N 98.19W
08/20/2015 HIDALGO TX LAW ENFORCEMENT
PHARR POLICE DEPARTMENT REPORTS TREE BLOWN DOWN BY
THUNDERSTORM WINDS AT 106 NORTH PALM AND ALSO AT THE
INTERSECTION OF JACKSON AND RIDGE.
&&
EVENT NUMBER BRO1500124
TOMASELLILocal storm report, Aug 20, 2:25 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
225 AM CDT THU AUG 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM FLASH FLOOD MCALLEN 26.22N 98.24W
08/20/2015 HIDALGO TX LAW ENFORCEMENT
HIDALGO COUNTY SHERIFFS OFFICE REPORTS FLOODING
RESULTING IN IMPASSABLE ROADS AT INTERSECTION OF
EXPRESSWAY 83 AND 23RD AND ALSO EXPRESSWAY 83 AND WARE
ROAD. ALSO NUMEROUS LIGHTNING STRIKES THROUGHOUT HIDALGO
COUNTY RESULTING IN STRUCTURE/UTILITY POLE/TREE FIRES.
&&
EVENT NUMBER BRO1500125
TOMASELLILocal storm report, Aug 20, 2:57 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
257 AM CDT THU AUG 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD WESLACO 26.16N 97.98W
08/20/2015 HIDALGO TX LAW ENFORCEMENT
WESLACO POLICE DEPARTMENT REPORTS WIDESPREAD FLOODING
THROUGHOUT THE CITY ESPECIALLY ON THE FRONTAGE ROADS
LEADING TO THE EXPRESSWAY. FLOODWATERS UP TO THE BUMPERS
OF PATROL CARS IN SOME AREAS.
&&
EVENT NUMBER BRO1500126
TOMASELLISpecial weather statement, Aug 20, 3:21 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
321 AM CDT THU AUG 20 2015
TXZ254>257-200915-
INLAND WILLACY TX-COASTAL WILLACY TX-INLAND CAMERON TX-
COASTAL CAMERON TX-
321 AM CDT THU AUG 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMERON AND EASTERN
WILLACY COUNTIES UNTIL 415 AM CDT...
AT 319 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LOZANO...OR NEAR LAURELES...MOVING EAST TO SOUTHEAST AT 15 MPH.
THIS STORM IS PRODUCING TORRENTIAL RAIN...WIND GUSTS OF 50 TO 55 MPH
AND FREQUENT CLOUD TO GROUND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...SAN BENITO...LOS FRESNOS...RANCHO VIEJO...RIO HONDO...LA
PALOMA...LAURELES...CAMERON PARK...ARROYO CITY AND OLMITO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2603 9764 2603 9775 2660 9745 2649 9741
2651 9742 2645 9746 2644 9740 2641 9745
2644 9739 2636 9738 2636 9733 2627 9734
2629 9731 2624 9733 2623 9727 2623 9732
2620 9730 2591 9753
TIME...MOT...LOC 0819Z 291DEG 24KT 2615 9754
TORRESThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 11:30 PM CDT | Special Weather Statement | BRO | Hidalgo | 60 min |
| Aug 19, 11:45 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 45 min |
| Aug 19, 11:49 PM CDT | Special Weather Statement | BRO | Starr | 41 min |
| Aug 20, 12:05 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 115 min |
| Aug 20, 12:28 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 62 min |
| Aug 20, 12:41 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 2 hr |
| Aug 20, 12:53 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 52 min |
| Aug 20, 1:35 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 55 min |
| Aug 20, 1:47 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 88 min |
| Aug 20, 2:06 AM CDT | Flash Flood Warning | BRO | Hidalgo | 114 min |
| Aug 20, 2:31 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 59 min |
| Aug 20, 2:45 AM CDT | Areal Flood Advisory | BRO | Cameron, Kenedy, Willacy | 2 hr |
| Aug 20, 3:18 AM CDT | Special Marine Warning | BRO | 117 min | |
| Aug 20, 3:21 AM CDT | Special Weather Statement | BRO | Cameron | 54 min |
| Aug 20, 3:56 AM CDT | Special Marine Warning | BRO | 2 hr | |
| Aug 20, 4:00 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 90 min |
| Aug 20, 4:32 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 58 min |
| Aug 20, 4:59 AM CDT | Special Weather Statement | BRO | Hidalgo | 61 min |
| Aug 20, 5:16 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 89 min |
| Aug 20, 5:52 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 83 min |
| Aug 20, 6:14 AM CDT | Special Weather Statement | BRO | Hidalgo | 61 min |
| Aug 20, 6:45 AM CDT | Special Weather Statement | BRO | Starr | 60 min |
| Aug 20, 7:16 AM CDT | Areal Flood Advisory | BRO | Starr | 119 min |
| Aug 20, 7:38 AM CDT | Special Weather Statement | BRO | Starr | 67 min |
| Aug 20, 12:40 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Aug 20, 12:42 PM CDT | Special Weather Statement | BRO | Cameron | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.